MathSciNet Relay Station
MathSciNet bibliographic data
MR1757072 35J65 (35B05)
Dancer, E. N.; Yan, Shusen Interior and boundary peak solutions for a mixed boundary value problem. Indiana Univ. Math. J. 48 (1999), no. 4, 1177–1212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement